News & Events 

Published issue of Journal of Ramanujan Society of Mathematics and Mathematical Sciences, Vol. 8, No. 1, December 2020

Respected Sir/Madam,
Journal of Ramanujan Society of Mathematics and Mathematical Sciences, Vol.8, No.1, December 2020 has been published.  We are sending a soft copy of the full journal for your kind consideration. Please prefer more details about the published issue of the journal on our website: www.rsmams.org
 
with best wishes
 
Editorial Board
JRSMAMS

 

 

 

VOLUME 8, DEC 2020

Issue 1